# SDR AALA20060418

- Difficulty date: June 28, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT LENS COVER AT SEAT 23G MISSING.  REPLACED EMERGENCY LIGHT LENS COVER AT SEAT 23G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
